On the dilution of series
Annales Polonici Mathematici, Tome 30 (1974) no. 3, pp. 323-331
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_30_3_323_331,
author = {Vladimir Drobot},
title = {On the dilution of series},
journal = {Annales Polonici Mathematici},
pages = {323--331},
year = {1974},
volume = {30},
number = {3},
doi = {10.4064/ap-30-3-323-331},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-30-3-323-331/}
}
Vladimir Drobot. On the dilution of series. Annales Polonici Mathematici, Tome 30 (1974) no. 3, pp. 323-331. doi: 10.4064/ap-30-3-323-331
Cité par Sources :